This Article 
   
 Share 
   
 Bibliographic References 
   
 Add to: 
 
Digg
Furl
Spurl
Blink
Simpy
Google
Del.icio.us
Y!MyWeb
 
 Search 
   
A Way to Find a Lower Bound for the Minimal Solution of the Covering Problem
March 1972 (vol. 21 no. 3)
pp. 317-318
Min-Wen Du, Department of Computer Science, Johns Hopkins University, Baltimore, Md. 21218.
This correspondence derives a lower bound for the size of a minimal solution of a 0-1 covering problem.
Citation:
Min-Wen Du, "A Way to Find a Lower Bound for the Minimal Solution of the Covering Problem," IEEE Transactions on Computers, vol. 21, no. 3, pp. 317-318, March 1972, doi:10.1109/TC.1972.5008958
Usage of this product signifies your acceptance of the Terms of Use.